Title: On a conjecture on sparse binomial-type polynomials by Brown, Dilcher and Manna
Authors: Gawronski, Wolfgang
Neuschel, Thorsten # ×
Issue Date: 10-Jun-2014
Publisher: World Scientific
Series Title: Analysis and Applications vol:12 issue:5 pages:511-522
ISSN: 0219-5305
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science